Some Results of Anti Fuzzy Subrings Over t-Conorms

  • Rasul Rasuli Payame Noor University (PNU)
Keywords: Ring Theory, Norms, Fuzzy Set Theory, Direct Products, Ring Theory, Norms, Fuzzy Set Theory, Direct Products

Abstract

In this paper, we define anti fuzzy subrings by using t-conorm C and study some of their algebraic properties. We consider properties of intersection, direct product and homomorphisms for anti fuzzy subbrings with respect to t-conorm C. Thereafter, we define anti fuzzy quotient subrings over t-conorm C.

Downloads

Download data is not yet available.

Author Biography

Rasul Rasuli, Payame Noor University (PNU)

Department of Mathematics, Payame Noor University (PNU), Tehran, Iran.

References

M. T. Abu Osman, on some products of fuzzy subgroups, Fuzzy Sets and Systems, 24 (1987), 79-86.

J. J. Buckley and E. Eslami, An introduction to fuzzy logic and fuzzy sets, Springer-Verlag Berlin Heidelbe

GmbH, (2002).

W. Chen, Fuzzy subcoalgebras and duality, Bulletin of the Malaysian Mathematical Sciences Society, (

(3) (2009), 283-294.

W. J Liu, Fuzzy invariant subgroups and fuzzy ideals, Fuzzy Sets and Systems, 8(1982), 133-139.

H. V. Kumbhojkar and M. S. Bapat, Not-so-fuzzy fuzzy ideals, Fuzzy Sets and Systems, 37(1990), 237-24

N. Kuroki, Fuzzy semiprime ideals in semigroups, Fuzzy Sets and Systems, 8(1982), 71-79.

N. Kuroki, On fuzzy semigroups, Information Sciences, 53(1991), 203-236.

D. S. Malik and S. R. Lopez-Permouth, On categories of fuzzy modules, Information Sciences, 52(199

-220.

D. S. Malik and J. N. Mordeson, Fuzzy prime ideals of a ring, Fuzzy Sets and Systems, 37(1990), 93-98

D. S. Malik and J. N. Mordeson, Fuzzy Subfields, Fuzzy Sets and Systems, 37(1990), 383-388.

D. S. Malik and J. N. Mordeson, Fuzzy Commutative Algebra, World Science publishing Co.Pte.Ltd.,(199

D. S. Malik, J. N. Mordeson and M. K. Sen, Fundamentals of Abstract Algebra, McGraw Hill, (1997).

F. Z. Pan, Fuzzy nitely generated modules, Fuzzy Sets and Systems, 21(1987), 105-113.

R. Rasuli, Fuzzy Ideals of Subtraction Semigroups with Respect to A t-norm and A t-conorm, The Journ

of Fuzzy Mathematics Los Angeles, 24 (4) (2016), 881-892.

R. Rasuli, Fuzzy modules over a t-norm, Int. J. Open Problems Compt. Math., 9 (3) (2016), 12-18.

R. Rasuli, Fuzzy Subrings over a t-norm , The Journal of Fuzzy Mathematics Los Angeles, 24 (4) (201

-1000.

R. Rasuli, Norms over intuitionistic fuzzy subrings and ideals of a ring, Notes on Intuitionistic Fuzzy Se

(5) (2016), 72-83.

R. Rasuli, Norms over fuzzy Lie algebra, Journal of New Theory, 15(2017), 32-38.

R. Rasuli, Fuzzy subgroups on direct product of groups over a t-norm, Journal of Fuzzy Set Valued Analys

(2017), 96-101.

R. Rasuli, Characterizations of intuitionistic fuzzy subsemirings of semirings and their homomorphisms

norms, Journal of New Theory, 18(2017), 39-52.

R. Rasuli, Intuitionistic fuzzy subrings and ideals of a ring under norms, LAP LAMBERT Academ

publishing, 2017, ISBN: 978-620-2-06926-7.

R. Rasuli, Characterization of Q-Fuzzy subrings (Anti Q-Fuzzy Subrings) with respect to a T-norm (

Conorms), Journal of Information and Optimization Science, 31(2018), 1-11.

R. Rasuli, T -Fuzzy Submodules of R × M, Journal of New Theory, 22(2018), 92-102.

R. Rasuli, Fuzzy subgroups over a T -norm, Journal of Information and Optimization Science, 39(201

-1765.

R. Rasuli, Fuzzy Sub-vector Spaces and Sub-bivector Spaces under t-Norms, General Letters in Mathema

ics, 5(2018), 47-57.

R. Rasuli, Anti Fuzzy Submodules over A t -conorm and Some of Their Properties, The Journal of Fuz

Mathematics Los Angles, 27(2019), 229-236.

R. Rasuli, Artinian and Noetherian Fuzzy Rings, Int. J. Open Problems Compt. Math., 12(2019), 1-7.

R. Rasuli and H. Narghi, T-Norms Over Q-Fuzzy Subgroups of Group, Jordan Journal of Mathematics a

Statistics (JJMS), 12(2019), 1-13.

R. Rasuli, Fuzzy equivalence relation, fuzzy congrunce relation and fuzzy normal subgroups on group G ov

t-norms, Asian Journal of Fuzzy and Applied Mathematics, 7(2019), 14-28.

R. Rasuli, Norms over anti fuzzy G-submodules, MathLAB Journal, 2(2019), 56-64.

R. Rasuli, Norms over bifuzzy bi-ideals with operators in semigroups, Notes on Intuitionistic Fuzzy Sets ,

(2019), 1-11.

R. Rasuli, Norms Over Basic Operations on Intuitionistic Fuzzy Sets, The Journal of Fuzzy Mathematics

Los Angles, 27(3)(2019), 561-582.

R. Rasuli, T-fuzzy Bi-ideals in Semirings, Earthline Journal of Mathematical Sciences, 27(1)(2019), 241-

U. M. Swamy and K. L. N. Swamy, Fuzzy prime ideals of a rings, Journal of Mathematical Analysis and

Applications, 134(1988), 94-103.

S. Yehia, Fuzzy ideals and fuzzy subalgebras of Lie algebras, Fuzzy Sets and Systems, 54(1993), 237-244.

L. A. Zadeh, Fuzzy sets, Inform. Control., 8(1965), 338-353.

Y. Zhang, Prime L-fuzzy ideals and primary L-fuzzy ideals, Fuzzy Sets and Systems, 27(1988), 345-350.

Published
2019-12-18
How to Cite
Rasuli, R. (2019). Some Results of Anti Fuzzy Subrings Over t-Conorms. MathLAB Journal, 4, 25-32. Retrieved from https://purkh.com/index.php/mathlab/article/view/524
Section
Research Articles